# SDR JJBA20201024038

- Difficulty date: October 24, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,956 hours, 28,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Not Reported
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LT CENTER FUSE 1, BETWEEN FR 19-20 AND BETWEEN STR 14L-16L.  REPAIRED DOUBLER ON LT CENTER FUSE 1, BETWEEN FR 19-20 AND BETWEEN STR 14L-16L REPAIR SKIN.
